MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 23G/8000 CPM DORC CONTINIUM RANGE

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 23G/8000 CPM DORC CONTINIUM RANGE
Catalog Number 8263.VIT23
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on 05/31/"201" this incident has occurred during surgery.Insufficient infusion in the line post prime but surgeon changed the set and continued with same issue.Insufficient infusion may lead to imbalance in the internal pressure of the eye since there was no error code shown to identify the issue.Hence this complaint is concluded as reportable.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Our customer complained about the infusion line,which is only partial, through that the eye collapsed during vitrectomy.

Brand Name
DISPOSABLE HIGH SPEED TDC CUTTER 23G/8000 CPM DORC CONTINIUM RANGE
Common Device Name
DISPOSABLE HIGH SPEED TDC CUTTER 23G/8000 CPM DORC CONTINIUM RANGE
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7670033
Report Number1222074-2018-00235
Device Sequence Number18994020
Product Code HQE
UDI-Device Identifier08717872020792
UDI-Public08717872020792
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8263.VIT23
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2017
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1